# SDR ASOA201200337

- Difficulty date: January 28, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 23,321 hours, 20,703 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APPROACH (EMERGENCY DECLARED AS A PRECAUTION) C/W AD 2009-06-12, FLAP FAILURE, T/S MCOL CLEARED.  (SDR CLOSED)
